Alert archive / Wisconsin / Small Craft Advisories in 2020
Small Craft Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 8, 2020, 2:48 PM CST. It took effect at Jan 9, 2020, 12:00 AM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2020, 2:48 PM CST (20:48 UTC)
- In effect from
- Jan 9, 2020, 12:00 AM CST
- Expired
- Jan 10, 2020, 8:00 AM CST
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
916 WHUS73 KGRB 082048 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 248 PM CST Wed Jan 8 2020 LMZ521-522-090500- /O.NEW.KGRB.SC.Y.0004.200109T0600Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 248 PM CST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST THURSDAY... * WHAT...South winds increasing to 30 kts with a few gale force gusts to around 35 kts late tonight and continuing Thursday. Waves building to 3 to 5 ft on Thursday. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From midnight tonight to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-090500- /O.NEW.KGRB.SC.Y.0004.200109T0600Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 248 PM CST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... * WHAT...South winds increasing to 30 kt with a few gale force gusts to around 35 kts late tonight and continuing Thursday. Waves building to 9 to 13 ft on Thursday. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From midnight tonight to 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
6 follow-up statements
143 WHUS73 KGRB 090309 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 909 PM CST Wed Jan 8 2020 LMZ521-522-091115- /O.CON.KGRB.SC.Y.0004.200109T0600Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 909 PM CST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY... * WHAT...Southeast winds increasing to 30 kts with a few gale force gusts to around 35 kts late tonight and continuing Thursday. winds will veer south Thursday and then southwest Thursday evening. Waves building to 3 to 5 ft on Thursday, then subsiding Thursday night night. Ice shoves are also possible. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From midnight tonight to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-091115- /O.CON.KGRB.SC.Y.0004.200109T0600Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 909 PM CST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... * WHAT...Southeast winds increasing to 30 kt with a few gale force gusts to around 35 kts late tonight and continuing Thursday. Winds will veer south on Thursday, then southwest Thursday evening. Waves building to 9 to 13 ft on Thursday, then subsiding Thursday night. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From midnight tonight to 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
287 WHUS73 KGRB 090948 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 348 AM CST Thu Jan 9 2020 LMZ521-522-091800- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 348 AM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Southeast winds increasing to 30 kts with a few gale force gusts to around 35 kts today. Winds will veer south this afternoon and then southwest Thursday evening. Waves building to 3 to 5 ft on today, then subsiding tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From midnight tonight to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-091800- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 348 AM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... * WHAT...Southeast winds increasing to 30 kts with a few gale force gusts to around 35 kts today. Winds will veer south this afternoon, then southwest this evening. Waves building to 9 to 13 ft today, then subsiding tonight. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From midnight tonight to 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
405 WHUS73 KGRB 091801 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1201 PM CST Thu Jan 9 2020 LMZ521-522-100215- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1201 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...South winds to 30 kts with a few gale force gusts to around 35 kts today. Winds will veer south this afternoon, then southwest this evening. Waves 3 to 5 ft, then subsiding tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From midnight tonight to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-100215- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1201 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... * WHAT...South winds to 30 kts with a few gale force gusts to around 35 kts today. Winds will veer south this afternoon, then southwest this evening. Waves 9 to 13 ft, then subsiding tonight. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From midnight tonight to 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
936 WHUS73 KGRB 092043 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 243 PM CST Thu Jan 9 2020 LMZ521-522-100300- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 243 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt diminishing to 10 to 20 kts this evening. Waves 3 to 5 ft subsiding to 1 to 3 ft by late evening. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-100445- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 243 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... * WHAT...Southwest winds 15 to 25 kts with gusts up to 35 kts this evening, becoming west and diminishing to 10 to 15 kts after midnight. Waves 7 to 11 ft subsiding to 2 to 4 ft Friday morning. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
217 WHUS73 KGRB 100251 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 851 PM CST Thu Jan 9 2020 LMZ521-522-100400- /O.EXP.KGRB.SC.Y.0004.000000T0000Z-200110T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 851 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... Winds and waves have diminished this evening, thus the small craft advisory will be allowed to expire at 9 pm. $$ LMZ541>543-101100- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 851 PM CST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... * WHAT...Southwest winds 10 to 20 kts with veering west overnight. Waves of 4 to 7 ft subsiding to 2 to 4 ft Friday morning. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 8 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
699 WHUS73 KGRB 100940 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 340 AM CST Fri Jan 10 2020 LMZ541>543-101745- /O.CON.KGRB.SC.Y.0004.000000T0000Z-200110T1400Z/ /O.NEW.KGRB.GL.A.0002.200111T1500Z-200112T0800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 340 AM CST Fri Jan 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, waves 2 to 5 ft. For the Gale Watch, northeast winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft possible. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Small Craft Advisory, until 8 AM CST this morning. For the Gale Watch, from Saturday morning through late Saturday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ521-522-101745- /O.NEW.KGRB.GL.A.0002.200111T1500Z-200112T0800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 340 AM CST Fri Jan 10 2020 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and waves 3 to 6 ft possible. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From Saturday morning through late Saturday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 11:33 AM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Jan 8, 11:33 AM CST, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1133 AM CST Wed Jan 8 2020 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 358 AM CST Wed Jan 8 2020 The main concern for the short-term portion of the forecast will be the potential for mixed precipitation tonight and especially during the day Thursday. Today: Quiet conditions expected for much of this time period. Dry high pressure is expected to pass directly overhead through late this afternoon, allowing for mostly clear skies. Late in the afternoon, the low center will shift east of the area, allowing warm air advection to increase from the south. This will allow for a steady increase in cloud cover late this afternoon into this evening. Wind chill reading will be chilly this morning, with many locations seeing below zero wind chill values early in the day. Otherwise, high temperatures are expected to be well below normal, with most of northeast Wisconsin seeing low teens for highs. Tonight: As high pressure continues to slide off to the east of the area, low pressure is expected to slide into the Plains. Ahead of the low, WAA is expected to increase across the area during the evening hours and lift northeastward along an 850mb warm front/Theta E gradient. The deeper moisture associated with this feature is expected to remain a bit closer to the low, which will be just west of the area across MN and portions of northwest Wisconsin. Enough dry air will likely remain in place across much of the CWA to keep conditions mainly dry through tonight; however, there is a small chance of light snow or freezing drizzle across portions of north- central WI. Confidence is low on any precipitation occurring; however, it doesn't take a lot of freezing drizzle to cause very slippery travel. Overnight lows are expected to drop into the single digits above zero to low teens. Lows will likely occur in the evening before steadily warming through the overnight hours. Thursday: The low pressure system is expected to shift from the MN/IA border Thursday morning to central Lake Superior by late Thursday afternoon. At the same time, a shortwave is expected to lift northeastward, brushing through northwestern WI. Forcing is expected to increase as these features pass through the area and deeper moisture increases into the afternoon hours. This will allow light precipitation to develop across the area through the afternoon hours. There are a couple things that will contribute to the potential for a wintry mix across portions of the area. One of these will be warmer low-level air that advects northward into east- central and far northeast Wisconsin. This will likely allow much of the precipitation to fall in the form of mainly rain, especially with surface temperatures warming into the low 40s. In addition, most of the moisture is warmer than the DGZ, which would lend more support to a mix of freezing rain/drizzle, ice pellets and rain/drizzle for locations north and west of a line from near Marinette to Wausau. Moisture does intermittently come in contact with the -10C isotherm at times, so snow will also be a possibility for central and north-central portions of the area. With the heavier precipitation occurring during the afternoon hours, this may help to limit any freezing rain impact on road surfaces, although temperatures in those locations will be just above freezing. Again, precipitation is expected to remain light, with most locations seeing a tenth of an inch of QPF or less. High temperatures will range from the mid 30s central/north-central to the low 40s east-central and far northeast. .LONG TERM...Thursday Night Through Tuesday Issued at 358 AM CST Wed Jan 8 2020 An active weather period continues through the extended. The primary focus of the long term is now on Saturday and the path of the low pressure system moving south of the region. Models still diverge greatly on the path this system will take, and thus the qpf and timing remain uncertain. Thursday night will see the end of the mixed precipitation. There is still be a brief chance for some mixed precipitation in the region as it exits overnight into Friday and things quiet down for a time. The weekend system has continued to trend slightly northwards, although the exact track still has considerable variability. Precipitation will start as early as late Friday night and last through Saturday as overrunning precipitation crosses the area. Winds will be out of the north and northeast through the day, so even if the southerly system misses, lake effect snow showers will be possible from Lake Superior and Lake Michigan. Therefore, kept high pops in the region Saturday morning and afternoon, and relatively lower pops through Saturday evening and into Sunday for now. The outlier for Saturday night is the ECMWF, which brings the system on a mostly northerly track, which would bring another significant round of snowfall over the region as it passes to the east. Precipitation is still expected to be almost all snow through the event, with several inches possible across the Fox Valley as qpf is around two to four tenths of an inch. The exact amounts will be heavily reliant on the path of the southerly system. Again, if the ECMWF resolution shows promise in the upcoming forecast issuances, expect snow amounts to increase accordingly. Conversely, if the system passes to our south, expect a decrease in snowfall for most areas away from the lakes, as overrunning precipitation will be much lighter due to the lack of moisture. Active weather then continues as several smaller shortwaves round out the extended forecast. These events are currently expected to be much lighter than the Saturday system. Temperatures will be fairly close to normal through the weekend, rising to above normal at the beginning of the work week before falling again below normal on Wednesday. && .AVIATION...for 18Z TAF Issuance Issued at 1125 AM CST Wed Jan 8 2020 MVFR ceilings over northern WI were starting to erode from the south, and should scatter out this afternoon. A band of mid-level clouds will push through the region during the late afternoon and evening, and there may be a few flurries over north central WI. Flight conditions will deteriorate late tonight into Thursday, as a low pressure system approaches from the Northern Plains and a surge of warm and more moist air arrives. Flight conditions will drop to MVFR, then IFR in spots, as ceilings lower and light mixed precipitation develops. LLWS is expected to develop at the western TAF sites toward midnight, then spread into eastern WI overnight. Gusty southeast to south winds will increase later tonight and continue into Thursday. The strongest gusts should occur near the Lake Michigan shoreline. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Uhlmann AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 8, 10:25 AM CST, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1025 AM CST Wed Jan 8 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091630- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1025 AM CST Wed Jan 8 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Some light snow or freezing drizzle may develop tonight, which may lead to some slippery stretches, mainly across north-central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A low pressure system could bring light snow and a wintry mix Thursday and Thursday evening. The best chance for snow will be across north-central Wisconsin, where up to an inch is possible. Precipitation across central and northeast Wisconsin will consist of a wintry mix, while mainly rain is expected across east- central Wisconsin. A stronger system could potentially impact the region Saturday, especially east-central Wisconsin, which could impact travel conditions. The exact track, impacts, and snowfall amounts from this system is still uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon or tonight. LMZ521-522-541>543-091630- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1025 AM CST Wed Jan 8 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few south to southwest gale force gusts to 35 knots are possible Thursday. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:04 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 30 hr |
| Jan 8, 3:18 PM CST | Lakeshore Flood Advisory | GRB | Door, Kewaunee, Manitowoc | 30 hr |
Nearby
Small Craft Advisories in Wisconsin, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.